RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 149–151 (Mi mz3179)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Uniqueness of a solution of an inverse problem for an equation in acoustics, and an inverse spectral problem

A. V. Baev

M. V. Lomonosov Moscow State University

Full text: PDF file (328 kB)

Bibliographic databases:
Received: 20.04.1988

Citation: A. V. Baev, “Uniqueness of a solution of an inverse problem for an equation in acoustics, and an inverse spectral problem”, Mat. Zametki, 47:2 (1990), 149–151

Citation in format AMSBIB
\Bibitem{Bae90}
\by A.~V.~Baev
\paper Uniqueness of a~solution of an inverse problem for an equation in acoustics, and an inverse spectral problem
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 149--151
\mathnet{http://mi.mathnet.ru/mz3179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048554}
\zmath{https://zbmath.org/?q=an:0704.35135}


Linking options:
  • http://mi.mathnet.ru/eng/mz3179
  • http://mi.mathnet.ru/eng/mz/v47/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, G. Yu. Udalova, “Kraevaya zadacha dlya uravneniya smeshannogo tipa tretego poryadka s usloviyami periodichnosti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(32) (2013), 29–45  mathnet  crossref  zmath
    2. A. V. Baev, “On Local Solvability of Inverse Scattering Problems for the Klein–Gordon Equation and the Dirac System”, Math. Notes, 96:2 (2014), 286–289  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:301
    Full text:128
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020